# SDR DALA2021112907295

- Difficulty date: November 25, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 62,954 hours, 27,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2030575) DURING INSPECTION CRACKS WERE FOUND OF: 1) 0.100IN OF LENGTH AT 02:30 HRS O?CLOCK POSITION ON SKIN ON THE FIRST OPEN HOLE, 2) 0.100IN OF LENGTH AT 02:30 HRS O?CLOCK POSITION ON FRAME ON THE FIRST OPEN HOLE AND 3) 0.020IN OF LENGTH AT 06:30 HRS O?CLOCK POSITION ON SKIN ON THE SECOND OPEN HOLE AT RH FUSELAGE SKIN AT FRAME STATION 540. FUSELAGE SKIN AND BULKHEAD SIDE CHORD WERE REPAIRED PER ETI-37-21-524 REV. 7 AND ER/A 595574-14AD.
